# SDR CALA2023050501372

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Sta 986.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM 986.5 UPPER FLANGE HAS SEVER CORROSION 14IN LEFT OF 45 REF AAR N/R 9672178 REMOVED AND REPLACED AT CABIN FLOOR BEAM STA 986.5 EXISTING REPAIR T-CHORD FROM LBL8 TO LBL50 PER REF B737 SRM 53-70-51-2R-4 REPAIR NO.4 WORK ACCOMPLISHED BY V913200
